# SDR SWAA2021121350529

- Difficulty date: December 3, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 45,674 hours, 26,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; AFT CORNER THRESHOLD CRACKED,  DRILLED UP NEW THRESHOLD AFT CORNER IAW SRM 51-40-02. INSTALLED FWD CARGO; AFT CORNER THRESHOLD PER AMM 53-11-02.
